Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Injected steroid trenbolne. Large, red swelling appeared. What should be done?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9078 Questions
injected steroid trenbolne into rear, now have large red XXXXXXX swollen hot to touch expanding by the day
Posted Mon, 22 Oct 2012 in Vaccinations
Answered by Dr. Praveen Tayal 2 hours later
Thanks for posting your query.
The swelling and redness that you can see at the site of injection seems to be due to a local reaction. Such a reaction is not likely to be due to an infection so soon.
You can do a cold compress in the area to decrease the redness and swelling. There is nothing to worry right now. You can wait for next 48 hours for it to subside spontaneously.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor